# SDR UALA2012021300844

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 48,913 hours, 13,196 cycles
- Engine: Pwa PW4056
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 545
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE 'CABIN ALT 1'.  MEL M2131A.  FOUND CABIN ALT 1 UNIT NO POWER.  RPLC'D UNIT PER MM, BITE CHECK OKAY.
